Leukemia: Let the doctors repair the damage
I’m C. here and from Kuala Lumpur. I’ve been following your website and I really respect and praise your work over the years. In fact, I bought some of your books from bookshop and I really learnt a lot. Knowledge is power.
Recently my brother in law is admitted to hospital due to cancer and the oncologist prescribed him
“Chlorambucil (Leukaran)” and he is now suffering from chills/fever after taking this drug. Chris, I
just need some advice on how to reduce the side effect of this drug. Anything from this list (mushrooms, maitake, wheat grass, tumeric, beta glucan, chlorophyll, vitamins, spirulina, chorella ) can lessen the side effect?
Your advice is greatly appreciated. Thanks in advance.
Reply: Thanks for your email. Sorry for this late reply. I was away in Laos and just came back last night. Re your brother-in-law – let the doctors take care of him. They know what they gave him and they should be able to repair the damage that they cause. It is not right for me to interfere and stick my neck out — at the end of the day, if anything goes wrong they will say it is all because of the herbs.